# SDR CHQA200800163

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Engine: Allsn AE3007A
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 14521325405
- Part serial: 145606
- Condition: Intermittent
- Location: Electrical
- Part time: 17,457 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5302, STL TO AUS - DURING CRUISE THE CREW RECEIVED AN ELECTRICAL ABNORMAL MESSAGE.  THE ELECTRICAL STATUS PAGE WAS CHECKED AND FOUND THAT THE BATTERIES WERE NOT CHARGING.  THE CREW FOLLOWED THE QRH AND STARTED THE APU BUT THE MESSAGES DID NOT CLEAR.  THE FLIGHT DIVERTED TO XNA WHERE IT LANDED WITHOUT INCIDENT.  WHEN THE ENGS WERE SHUT DOWN WITH THE APU STILL RUNNING THE MESSAGES CLEARED.  ON CALL MAINTENANCE PERFORMED AN ELECTRICAL RESET AND RAN THE ENGS WITH THE CREW WITH NO FURTHER FAULTS NOTED.  THE OVERHEAD ELECTRICAL CONTROL PANEL WAS REPLACED LATER THAT DAY IN STL WITH NO FURTHER DEFECTS NOTED.  (S)
